| Model Number |
2001-84-135 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
08/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the doctor complained that the 13 and 13.5 aml reamers were dull, thus making it difficult to get to the proper size needed for the patient.It took him a while to get the last reamers down the femoral shaft.No surgical delay.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: corrected: d4 (lot), h8.The reported lot number (d4) in the previous report is being retracted.